Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lancerdancer01

Member
  • Posts

    9
  • Joined

  • Last visited

  1. This was happening to me a lot, one of the reasons I went off the regimen last year. It could be the bp residue getting in there and that is what I thought was my problem. But then I started to wonder if it was the moisturizer I was using. I was using cerave and was having a lot of irritation with my eyes (even when I didn't use BP with it). I recently swithced to the acne.org moisturizer and the burning/irritation has resolved.
  2. Well it was the CeraVe causing the burning. I switched to the acne.org moisturizer a few days ago and haven't had any burning in my eyes and my face has also been less red. Sucks that I couldn't tolerate the CeraVe but at least the acne.org seems to be working well at this time.
  3. It is just the regular cerave moisturizer. No SPF in it, not the pm one. I definitely don't put it around my eyes and don't think I am rubbing my eyes at all because I wear glasses. When I tried using it again last week I only put a little bit on my forehead and after 6 hours or so my eyes became irritated and had a slight burning feeling. It definitely was worse when I was using more amount of it and on a daily basis.
  4. So I did the regimen a couple years ago and it did work rather well for me. Didn't clear me completely but improved. Instead of Dan's regimen I used ceravae based on reviews. Ceravae worked well for moisturization but would make my eyes burn after a few hours. It became untolerable, especially in the summer when I sweated. Now I figured it may have been the bp mixed in there that caused the burning. However, i wan to start the regimen again so i tested the ceravae again wihout any bp and aft
  5. I just went on a 4 day camping trip a month ago and had no running water. I bought some of the cetaphil wipes and they worked pretty good. I then just applied the BP as normal. They come in a small package so you don't have to worry about them taking up any room when camping either. I also used the cetaphil spf lotion and it was awesome.
  6. I am having the same problem. The first 3 weeks of the regimen I had only slight dryness and irritation. This past week my whole face has become flaky and really itchy around my eyebrows and temple region. The thing is I am even flaky in areas where I don't apply the BP so I don't know why that is. Will this go away eventually?
  7. So I have been on the regimen for about a month now and love it. It has definitely reduced the amount of acne I have and I only am getting a few single pimples at a time instead of multiple ones. I did have some dryness over the first few weeks but my ceravae lotion / jojoba oil did a pretty good job at controlling it. I only get acne on my forehead, nose, and chin so that is the only places I put the BP. However, over the past week or so I have been getting a lot of dryness and flakes on my che
  8. My question is this. It seems when I am on the regimen I am getting some red blotches on my nose. They look like zits but are not raised. I was recently on a camping trip where I only used cetaphil face wipes and then some stridex salicylic acid wipes after. It seemed that the red blotches cleared up. When I got back home I started using the regimen again and the red blotches started to come back. Is this normal for being on the regimen. I am on about week 2 1/2.
  9. I like Cerave. Really good moisturizer that is endorsed by dermatologists and I haven't had any problems with it. I also add the jojoba oil and that has made a world of difference for me.
×